# SDR SWAA2022022848649

- Difficulty date: February 14, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 53,702 hours, 31,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FWD OF STAINLESS HAS 12' CRACK IN MIDDLE OF PANEL 6' FWD. / REMOVED AND REPLACED FLOOR PANEL FWD OF STAINLESS IN AFT CARGO PIT PER AMM 25-52-10
